Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Revisiting the Pascal Matrix

Barry Lewis
The American Mathematical Monthly
Vol. 117, No. 1 (January 2010), pp. 50-66
DOI: 10.4169/000298910x474989
Stable URL: http://www.jstor.org/stable/10.4169/000298910x474989
Page Count: 17
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Revisiting the Pascal Matrix
Preview not available

Page Thumbnails